# SDR MALA000439

- Difficulty date: May 5, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N112XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A112
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plate
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CHAFE ON REAR FUSELAGE SKIN STA 733, LT AND RT SIDES.  INSTALLED PROTECTIVE PLATES IAW EO NR S53066.
